# SDR ERAA20120080

- Difficulty date: October 22, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N884EA
- Make and model: Dhav DHC8106
- Aircraft serial: 387
- Aircraft time: 37,980 hours, 42,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Link
- Part number: 85210150103
- Condition: Corroded
- Location: Pax Door
- Part time: 37,980 hours, 42,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT CAM LINK ASSEMBLY SHAFT HAS SURFACE CORROSION.  REPLACED LINK.
